# SDR VNAA2025050800054

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00195772 DISCREPANCY: BRACKET IN LOWER CHANNEL OF FWD WASTEWATER DOOR IS CORRODED. CORRECTIVE ACTION: REMOVED DAMAGED PART IAW CRJ 700 SRM 51-42-06-001-001-A01, REPLACED WITH NEW SERVICEABLE PART- PN (SH670-32310-1) IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-40-11-001-001-A01. APPLIED PAINT IAW CRJ 700 SRM 51-25-00-001-001-A01.
